# SDR SCNA01351

- Difficulty date: August 8, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,370 hours, 25,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE FLOORBEAM TEE CAP AT BS 360 LBL 18 TO RBL 18.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED AREA IAW B727 SRM 531008.  FABRICATED TEE CAP, ANGLE AND STRAP REPAIR IAW B727 SRM 531008. INSTALLED IAW B727 SRM 513002 AND 531008.
